Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 19, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 21, 2016, 4:56 AM CST for Vernon Parish, Louisiana. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2016, 4:56 AM CST (10:56 UTC)
- Expired
- Jan 21, 2016, 5:45 AM CST
- In force
- 49 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Vernon Parish, LA
The radar
The Ft Polk radar (KPOE), 12 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 5:12 AM CST | HAIL 1 | Leesville, LA | SEVERAL PHOTOS OF QUARTER SIZE HAIL POSTED TO SOCIAL MEDIA |
| Jan 21, 5:14 AM CST | HAIL 1.75 | Leesville, LA | SEVERAL PHOTOS OF GOLF BALL SIZE HAIL POSTED TO SOCIAL MEDIA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
628
WUUS54 KLCH 211056
SVRLCH
LAC115-211145-
/O.NEW.KLCH.SV.W.0019.160121T1056Z-160121T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 AM CST THU JAN 21 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL VERNON PARISH IN WEST CENTRAL LOUISIANA...
* UNTIL 545 AM CST
* AT 455 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF NEW LLANO...OR 9 MILES SOUTHWEST OF LEESVILLE...MOVING NORTHEAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEESVILLE...ANACOCO...FORT POLK...SLAGLE...NEW LLANO...LACAMP...
KURTHWOOD...LEANDER...HUTTON...SIMPSON AND PICKERING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3136 9303 3136 9299 3134 9298 3132 9288
3129 9288 3129 9286 3127 9286 3127 9285
3126 9285 3125 9283 3112 9283 3091 9338
3104 9350 3137 9326 3137 9303
TIME...MOT...LOC 1055Z 218DEG 39KT 3104 9337
HAIL...1.00IN
WIND...60MPH
$$
LANDRENEAU3 follow-up statements
189
WWUS54 KLCH 211106
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
506 AM CST THU JAN 21 2016
LAC115-211145-
/O.CON.KLCH.SV.W.0019.000000T0000Z-160121T1145Z/
VERNON LA-
506 AM CST THU JAN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR CENTRAL VERNON PARISH...
AT 506 AM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER NEW LLANO...OR
OVER LEESVILLE...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEESVILLE...FORT POLK...SLAGLE...NEW LLANO...LACAMP...KURTHWOOD...
LEANDER...HUTTON...SIMPSON AND PICKERING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3136 9303 3136 9299 3134 9298 3132 9288
3129 9288 3129 9286 3127 9286 3127 9285
3126 9285 3125 9283 3112 9283 3095 9328
3109 9346 3137 9326 3137 9303
TIME...MOT...LOC 1106Z 219DEG 37KT 3111 9329
HAIL...1.00IN
WIND...60MPH
$$
LANDRENEAU424
WWUS54 KLCH 211130
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
530 AM CST THU JAN 21 2016
LAC115-211145-
/O.CON.KLCH.SV.W.0019.000000T0000Z-160121T1145Z/
VERNON LA-
530 AM CST THU JAN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR CENTRAL VERNON PARISH...
AT 528 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR KURTHWOOD...OR
NEAR SLAGLE...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. AT 5:12 AM...QUARTER SIZED HAIL WAS
REPORTED IN LEESVILLE.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEESVILLE...FORT POLK...SLAGLE...NEW LLANO...LACAMP...KURTHWOOD...
LEANDER...HUTTON...SIMPSON AND PICKERING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3136 9303 3136 9299 3134 9298 3132 9288
3129 9288 3129 9286 3127 9286 3127 9285
3126 9285 3125 9283 3112 9283 3095 9328
3109 9346 3137 9326 3137 9303
TIME...MOT...LOC 1128Z 218DEG 39KT 3130 9312
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
LANDRENEAU657
WWUS54 KLCH 211138
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
538 AM CST THU JAN 21 2016
LAC115-211147-
/O.EXP.KLCH.SV.W.0019.000000T0000Z-160121T1145Z/
VERNON LA-
538 AM CST THU JAN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL VERNON PARISH WILL
EXPIRE AT 545 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 3136 9303 3136 9299 3134 9298 3132 9288
3129 9288 3129 9286 3127 9286 3127 9285
3126 9285 3125 9283 3112 9283 3095 9328
3109 9346 3137 9326 3137 9303
TIME...MOT...LOC 1136Z 218DEG 39KT 3130 9312
$$
LANDRENEAUWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 3:29 AM CST, 1 hour 27 minutes earlier.
Area forecast discussion, Jan 21, 3:29 AM CST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
329 AM CST THU JAN 21 2016
.DISCUSSION...ISOLATED SHOWERS NOW DOTTING THE AREA EARLY THIS
MORNING WITH AN INCREASINGLY ACTIVE WEATHER DAY ANTICIPATED.
SURFACE LOW PRESSURE OVER CENTRAL TEXAS IS NOW IN THE PROCESS OF
INTENSIFYING WITH THE APPROACH OF A DEEPENING AND INCREASINGLY
SHARP MID/UPPER LEVEL TROF INTO THE TEXAS PANHANDLE. EASTWARD
ADVANCING FEATURES WILL BRING RISING RAIN CHANCES THROUGH THE DAY
WITH MODELS CONSISTENT IN MOVING THE SURFACE LOW ACROSS NORTHERN
LOUISIANA DURING THE AFTERNOON AND EARLY EVENING HOURS WITH AN
ASSOCIATED COLD FRONT ADVANCING ACROSS THE FORECAST AREA.
CARRYING LIKELY TO CATEGORICAL POPS FOR SHOWERS AND THUNDERSTORMS.
WITH A RAPID PROGRESSIVE OF SYSTEM...EXTENSIVE RAINS ARE NOT
EXPECTED WITH AREAL AMOUNTS GENERALLY UNDER 1 INCH. AS IS ALWAYS
THE CASE THOUGH...STRONGER STORMS COULD PRODUCE SOME BRIEF
LOCALLY HEAVY RAINFALL.
MAIN CONCERN IS FOR A SEVERE THREAT EVOLVING THROUGH THE DAY. THE
STORM PREDICTION CENTER HAS NOW ENCOMPASSED THE FORECAST AREA
WITHIN A SLIGHT RISK OF SEVERE...WITH A MORE CONCERNING ENHANCED
RISK FOR MUCH OF SOUTH AND CENTRAL LOUISIANA. ALL INGREDIENTS
COMING TOGETHER INCLUDING MODERATE INSTABILITY WITH CAPES MAXING
OUT FROM 1500-2000 J/KG. 0-6 KM BULK SHEAR FROM 50 TO 70 KNOTS.
1-3 KM HELICITY VALUES FROM 200-300. ROTATING STORMS EXPECTED.
HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE IN PLAY.
RAINS END OVERNIGHT WITH SYSTEM EXITING EAST. HIGH PRESSURE WILL
THEN BUILD INTO THE REGION YIELDING A DRY WEATHER PATTERN THROUGH
THE WEEKEND. A STRONG NORTHERLY FLOW THROUGH THE COLUMN WILL
BRING ANOTHER ROUND OF TEMPERATURES WELL BELOW THE NORM WITH LOWS
REACHING OR NEAR FREEZING FOR ALL BUT THE IMMEDIATE COAST SATURDAY
MORNING AS 1030 MB HIGH DROPS DOWN INTO THE MIDWEST. DAYTIME HIGHS
RISE ONLY INTO THE LOW 50S. TEMPS LOOK TO BE JUST SLIGHTLY SUNDAY.
WARMER WEATHER RETURNS BRIEFLY MONDAY...ALONG WITH A RETURNING
CHANCE OF RAINS AHEAD OF OUR NEXT FRONTAL PASSAGE.
&&
.MARINE...LOW PRESSURE INTENSIFYING OVER CENTRAL TEXAS WILL
ADVANCE EAST ACROSS NORTHERN LOUISIANA TODAY AND INTO THE LOWER
MISSISSIPPI VALLEY OVERNIGHT. THIS FEATURE WILL BE ACCOMPANIED BY
A STRONG COLD FRONT MOVING ACROSS THE NORTHWEST GULF LATE THIS
AFTERNOON AND EVENING. A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS
CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT AS WELL AS
INCREASINGLY STRONG SOUTH WINDS BECOMING WEST PRIOR TO ITS
PASSAGE. RAINS WILL END WITH PASSAGE OF THE BOUNDARY BUT EXTREMELY
STRONG AND GUSTY NORTHWEST WINDS WILL SET UP FOR AN EXTENDED
PERIOD OVER THE NORTHERN GULF. A SMALL CRAFT ADVISORY IS IN EFFECT
NEAR SHORE. A GALE WARNING IS IN EFFECT FOR THE OUTER WATERS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 68 40 46 30 / 80 70 20 10
LCH 70 42 50 33 / 70 40 10 0
LFT 71 44 50 32 / 80 70 10 0
BPT 71 40 51 33 / 60 30 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ470-472-
475.
SMALL CRAFT ADVISORY FROM 6 PM FRIDAY TO 6 AM CST SATURDAY FOR
GMZ470-472-475.
GALE WARNING FROM 6 PM THIS EVENING TO 6 PM CST FRIDAY FOR
GMZ470-472-475.
SMALL CRAFT EXERCISE CAUTION FROM THIS EVENING THROUGH LATE
FRIDAY NIGHT FOR GMZ430-432-435.
SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST SATURDAY
FOR GMZ450-452-455.
SMALL CRAFT EXERCISE CAUTION THROUGH THIS AFTERNOON FOR GMZ450-
452-455.
&&
PUBLIC...23Hazardous weather outlook, Jan 21, 4:13 AM CST, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 413 AM CST THU JAN 21 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 221015- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 413 AM CST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT MAIN CONCERN IS FOR A SEVERE THREAT EVOLVING THROUGH THE DAY. THE STORM PREDICTION CENTER HAS NOW ENCOMPASSED THE FORECAST AREA WITHIN A SLIGHT RISK OF SEVERE...WITH A MORE CONCERNING ENHANCED RISK FOR MUCH OF SOUTH AND CENTRAL LOUISIANA. ALL INGREDIENTS COMING TOGETHER INCLUDING MODERATE INSTABILITY WITH CAPES MAXING OUT FROM 1500-2000 J/KG. 0-6 KM BULK SHEAR FROM 50 TO 70 KNOTS. 1-3 KM HELICITY VALUES FROM 200-300. ROTATING STORMS EXPECTED. HAIL...DAMAGING WINDS AND TORNADOES WILL ALL BE IN PLAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO SIGNIFICANT WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY. GMZ430-432-435-450-452-455-470-472-475-221015- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 413 AM CST THU JAN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT LOW PRESSURE INTENSIFYING OVER CENTRAL TEXAS WILL ADVANCE EAST ACROSS NORTHERN LOUISIANA TODAY AND INTO THE LOWER MISSISSIPPI VALLEY OVERNIGHT. THIS FEATURE WILL BE ACCOMPANIED BY A STRONG COLD FRONT MOVING ACROSS THE NORTHWEST GULF LATE THIS AFTERNOON AND EVENING. A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ALONG AND AHEAD OF THE FRONT AS WELL AS INCREASINGLY STRONG SOUTH WINDS BECOMING WEST PRIOR TO ITS PASSAGE. RAINS WILL END WITH PASSAGE OF THE BOUNDARY BUT EXTREMELY STRONG AND GUSTY NORTHWEST WINDS WILL SET UP FOR AN EXTENDED PERIOD OVER THE NORTHERN GULF. A SMALL CRAFT ADVISORY IS IN EFFECT NEAR SHORE. A GALE WARNING IS IN EFFECT FOR THE OUTER WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG WINDS AND ELEVATED SEAS ARE EXPECTED TO CONTINUE FRIDAY AND FRIDAY NIGHT BEFORE FINALLY SUBSIDING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY NOT BE REQUIRED.
In the hours before
Special weather statement, Jan 21, 4:28 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
428 AM CST THU JAN 21 2016
LAZ027-030-TXZ260-262-211130-
BEAUREGARD LA-VERNON LA-SOUTHERN NEWTON TX-NORTHERN NEWTON TX-
428 AM CST THU JAN 21 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VERNON...BEAUREGARD
PARISHES IN SOUTHWESTERN LOUISIANA AND NORTHEASTERN NEWTON COUNTIES
UNTIL 530 AM CST...
AT 428 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JUNCTION TO NEAR
BANCROFT...AND MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEESVILLE...ROSEPINE...MERRYVILLE...ANACOCO...DE RIDDER...FORT
POLK...FIELDS...BON WEIR...SINGER...SLAGLE...DERIDDER...NEW LLANO...
BIVENS...LONGVILLE...STRINGTOWN...KURTHWOOD...TULLA...JUNCTION...
BANCROFT AND BURR FERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3062 9309 3046 9372 3090 9371 3137 9325
3137 9306
TIME...MOT...LOC 1028Z 229DEG 34KT 3082 9360 3059 9365
LANDRENEAUThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 9:19 PM CST | Small Craft Advisory | LCH | 60 hr | |
| Jan 21, 3:40 AM CST | Gale Warning | LCH | 48 hr | |
| Jan 21, 3:40 AM CST | Small Craft Advisory | LCH | 53 hr | |
| Jan 21, 4:28 AM CST | Special Weather Statement | LCH | Beauregard, Vernon | 62 min |
| Jan 21, 5:11 AM CST | Tornado Warning | LCH | Rapides, Vernon | 21 min |
| Jan 21, 5:32 AM CST | Low Water Advisory | LCH | 34 hr | |
| Jan 21, 5:43 AM CST | Special Weather Statement | LCH | Grant | 62 min |
| Jan 21, 6:07 AM CST | Special Weather Statement | LCH | Avoyelles | 53 min |
| Jan 21, 6:12 AM CST | Dense Fog Advisory | LCH | Lafayette, Saint Martin | 3 hr |
| Jan 21, 12:29 PM CST | Special Weather Statement | LCH | Jefferson Davis | 46 min |
| Jan 21, 12:43 PM CST | Tornado Warning | LCH | Beauregard | 38 min |
| Jan 21, 12:49 PM CST | Special Weather Statement | LCH | Vernon | 41 min |
| Jan 21, 1:05 PM CST | Severe Thunderstorm Warning | LCH | Vernon | 40 min |
| Jan 21, 1:19 PM CST | Severe Thunderstorm Warning | LCH | Beauregard | 41 min |
| Jan 21, 1:48 PM CST | Special Weather Statement | LCH | Rapides, Vernon | 57 min |
| Jan 21, 1:55 PM CST | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Rapides, Vernon | 50 min |
| Jan 21, 2:01 PM CST | Special Weather Statement | LCH | Vernon | 14 min |
| Jan 21, 2:04 PM CST | Special Weather Statement | LCH | Avoyelles | 26 min |
| Jan 21, 2:08 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles | 37 min |
| Jan 21, 2:18 PM CST | Tornado Warning | LCH | Avoyelles | 27 min |
| Jan 21, 2:24 PM CST | Special Weather Statement | LCH | Beauregard | 36 min |
| Jan 21, 2:33 PM CST | Special Marine Warning | LCH | 42 min | |
| Jan 21, 2:41 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides, Vernon | 49 min |
| Jan 21, 2:49 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles | 26 min |
| Jan 21, 3:06 PM CST | Wind Advisory | LCH | Allen, Avoyelles, Cameron, Evangeline, Lafayette, Rapides and 2 more | 26 hr |
| Jan 21, 3:31 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 44 min |
| Jan 21, 4:40 PM CST | Special Weather Statement | LCH | Lafayette | 50 min |
| Jan 21, 4:58 PM CST | Special Marine Warning | LCH | 32 min | |
| Jan 21, 5:11 PM CST | Special Marine Warning | LCH | 34 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.